# SDR UALA2013062504388

- Difficulty date: June 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 63,576 hours, 23,937 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Check Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LEAKING FUEL FROM DRAIN AFT OF ENG TAILPIPE. FOUND FUEL RECIRCULATION CHECK VALVE LEAKING. REPLACED MATING SURFACE O-RING, NO LEAKS NOTED.
